# SDR SWAA074149

- Difficulty date: August 22, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 7,761 hours, 4,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS END CAP LOOSE AT ROW 1 ABC.  REMOVED AND REPLACED END CAP PER MM.
